Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Experiencing discomfort while sitting due to anal burning. Applied soframicyne but no use. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Hello Doctor, I am XXXXX from mathura, India. from last few day I am experiencing discomfort while sitting due to unbearable anal burning. I applied soframicyne but of no use. The problem becomes more drastic when I have to work in humid weather as this causes lots of sweat. Kindly prescribe me some cream or medicine.

Posted Tue, 23 Jul 2013 in Abdominal Pain
Answered by Dr. Shanthi.E 10 minutes later

I read your query with diligence.

You probably have an external hemorrhoid or piles, or an anal fissure. This is very painful and restricts your daily activities. I empathize with your concern.

In such case, soframycin does not work. You need to use Dobesil ointment locally or even use the capsule calcium Dobesilate orally. Use the ointment twice daily for new week and check the progress.

Along with this, you could use lidocaine local ointment to get relief from the discomfort and pain. This you can use in the noon, and half an hour before passing stools.

For permanent cure, you need to get it removed surgically by a surgeon.

Hope this helps.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor